MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4/2.7MM VA-LCP FIRST MTP FUSION PL/REV/0 DEG/RIGHT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4/2.7MM VA-LCP FIRST MTP FUSION PL/REV/0 DEG/RIGHT; PLATE,FIXATION,BONE
Model Number 02.211.244
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Additional classification code: hwc.Date of event is unknown.Implant date unknown.It occurred in (b)(6) 2018.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The manufacture date is unknown.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient was implanted with a 2.4 mm/2.7 mm variable angle (va) locking plate and eighteen (18) unknown 2.7 mm locking screws on an unknown date in (b)(6) 2018 to treat a patella fracture.On (b)(6) 2018, the patient was returned to the operating room to remove the implanted devices due to failure of the skin graft and an infection.The procedure was completed successfully without any delays.Patient outcome was satisfactory.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient was implanted with a 2.4mm/2.7mm variable angle (va) locking plate and eighteen (18) unknown 2.7mm locking screws on an unknown date in (b)(6) 2018 to treat a patella fracture.On (b)(6) 2018, the patient was returned to the operating room to remove the implanted devices due to failure of the skin graft and an infection.The procedure was completed successfully without any delays.Patient outcome was satisfactory.After the infection had healed, patient was again returned to surgery on (b)(6) 2018 where surgeon performed the revision.Patient was revised to another 2.4mm/2.7mm va locking mesh plate, an unknown quantity of 2.7mm locking screw, and a skin flap.Surgery was completed successfully and patient outcome was again satisfactory.

Brand Name
2.4/2.7MM VA-LCP FIRST MTP FUSION PL/REV/0 DEG/RIGHT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7436171
Report Number2939274-2018-51764
Device Sequence Number1095208
Product Code HRS
UDI-Device Identifier10886982054388
UDI-Public(01)10886982054388
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.211.244
Device Catalogue Number02.211.244
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/28/2018
Supplement Date Received by Manufacturer04/18/2018
Initial Report FDA Received Date04/17/2018
Supplement Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight74